Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Complement to the appendix of: ``On the Howe duality conjecture''


Author: Steve Rallis
Journal: Represent. Theory 17 (2013), 176-179
MSC (2010): Primary 22E55
DOI: https://doi.org/10.1090/S1088-4165-2013-00428-4
Published electronically: March 4, 2013
MathSciNet review: 3028189
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\mathbb{F}}$ be a local field, nonarchimedean and of characteristic not 2. Let $ (V,Q)$ be a nondegenerate quadratic space over $ {\mathbb{F}}$, of dimension $ n$. Let $ M_r$ be the direct sum of $ r$ copies of $ V$. We prove that, for $ r<n$ there is no nonzero distribution on $ M_r$ which under the action of the orthogonal group transforms according to the character determinant.


References [Enhancements On Off] (What's this?)

  • [Ber84] Joseph N. Bernstein, $ P$-invariant distributions on $ {\rm GL}(N)$ and the classification of unitary representations of $ {\rm GL}(N)$ (non-Archimedean case), Lie group representations, II (College Park, Md., 1982/1983) Lecture Notes in Math., vol. 1041, Springer, Berlin, 1984, pp. 50-102. MR 748505 (86b:22028), https://doi.org/10.1007/BFb0073145
  • [AGRS] Avraham Aizenbud, Dmitry Gourevitch, Stephen Rallis, and Gérard Schiffmann, Multiplicity one theorems, Ann. of Math. (2) 172 (2010), no. 2, 1407-1434. MR 2680495 (2011g:22024), https://doi.org/10.4007/annals.2010.172.1413
  • [R] S. Rallis, On the Howe duality conjecture, Compositio Math. 51 (1984), no. 3, 333-399. MR 743016 (85g:22034)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E55

Retrieve articles in all journals with MSC (2010): 22E55


Additional Information

Steve Rallis
Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210

DOI: https://doi.org/10.1090/S1088-4165-2013-00428-4
Received by editor(s): November 8, 2011
Received by editor(s) in revised form: August 20, 2012, and October 2, 2012
Published electronically: March 4, 2013
Additional Notes: Sadly, the author passed away on April 17, 2012
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society